BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Intersection numbers of polygon spaces

Participants in the publication
José Agapito (Author)
FUNDAÇÃO PARA A CIÊNCIA E A TECNOLOGIA
INSTITUTO SUPERIOR TÉCNICO
Dep. Matemática
Leonor Godinho (Author)

Scope
International

Refereeing
Yes

Date of Publication
2009-04-21

Where published
Transactions of the American Mathematical Society

Publication Identifiers

Publisher
American Mathematical Society (AMS)

Volume
361
Number
09

Number of pages
28
Starting page
4969
Last page
4997

Document Identifiers
DOI - https://doi.org/10.1090/s0002-9947-09-04796-5
URL - http://dx.doi.org/10.1090/s0002-9947-09-04796-5


Export

APA
José Agapito, Leonor Godinho, (2009). Intersection numbers of polygon spaces. Transactions of the American Mathematical Society, 361, 4969-4997. http://dx.doi.org/10.1090/s0002-9947-09-04796-5

IEEE
José Agapito, Leonor Godinho, "Intersection numbers of polygon spaces" in Transactions of the American Mathematical Society, vol. 361, pp. 4969-4997, 2009. 10.1090/s0002-9947-09-04796-5

BIBTEX
@article{48841, author = {José Agapito and Leonor Godinho}, title = {Intersection numbers of polygon spaces}, journal = {Transactions of the American Mathematical Society}, year = 2009, pages = {4969-4997}, volume = 361 }